MathSciNet Relay Station
MathSciNet bibliographic data
MR1279972 60F17 (62E20)
Coquet, F.; Mémin, J.; Vostrikova, L. Rate of convergence in the functional limit theorem for likelihood ratio processes. Math. Methods Statist. 3 (1994), no. 2, 89–113.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement